×

Found 58 Documents (Results 1–58)

100
MathJax

Realization of homeomorphisms of surfaces of algebraically finite order by Morse-Smale diffeomorphisms with orientable heteroclinic intersection. (English. Russian original) Zbl 1487.37026

Proc. Steklov Inst. Math. 315, No. 1, 85-97 (2021); translation from Tr. Mat. Inst. Steklova 315, 95-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Pseudo-Anosov diffeomorphisms of the twice punctured torus. (English) Zbl 1052.57056

Cho, Jung Rae (ed.) et al., Recent advances in group theory and low-dimensional topology. Proceedings of the 2nd German-Korean workshop on algebra and topology, Pusan, Korea, August 14–26, 2000. Lemgo: Heldermann Verlag (ISBN 3-88538-227-X/pbk). Res. Expo. Math. 27, 141-154 (2003).
MSC:  57S05 57M99 57N05 57R50 57M50
PDF BibTeX XML Cite

Automorphisms of surfaces after Nielsen and Thurston. (English) Zbl 0649.57008

London Mathematical Society Student Texts, 9. Cambridge (UK) etc.: Cambridge University Press. 105 p. hbk: £20.00; $ 34.50; pbk: £7.50; $ 12.95 (1988).
MSC:  57N05 57-02 57R50 37D99 51M10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification